Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Indianapolis, IN

April 8, 202010 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2020, 8:27 PM EDT for 10 counties in Indiana. It was in force for 48 min. 28 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 8:27 PM EDT (00:27 UTC)
Expired
Apr 8, 2020, 9:15 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bartholomew County, IN, Boone County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 17 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:30 PM EDTTSTM WND DMGDanville, INTREES AND POWER LINES DOWN THROUGH THE COUNTY. TIME ESTIMATED FROM RADAR.
Apr 8, 8:35 PM EDTTSTM WND DMG4 Se Clayton, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 SE CLAYTON. REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Apr 8, 8:35 PM EDTTSTM WND GST 761 Ese Greencastle, INAWOS STATION KGPC GREENCASTLE.
Apr 8, 8:38 PM EDTTSTM WND DMG1 N Plainfield, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 N PLAINFIELD. REPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Apr 8, 8:38 PM EDTTSTM WND DMG1 W Plainfield, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 8:38 PM EDTTSTM WND DMG2 Ene Plainfield, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ENE PLAINFIELD. TREE, OVER 12 INCHES IN DIAMETER, TRUNK SNAPPED NEAR PERRY CROSSING.
Apr 8, 8:40 PM EDTTSTM WND DMGIndianapolis Int'L Airp, IN200 FEET OF FENCE BLOWN DOWN. ROAD SIGNS BLOWN DOWN. TIME ESTIMATED FROM RADAR.
Apr 8, 8:42 PM EDTTSTM WND DMGMooresville, INTWITTER REPORT WITH PICTURES OF THE TOP FLOOR OF A BUSINESS DESTROYED IN DOWNTOWN MOORESVILLE. TIME ESTIMATED FROM RADAR.
Apr 8, 8:43 PM EDTTORNADOMooresville, INSURVEY DONE ON 4/9/2020.
Apr 8, 8:44 PM EDTTSTM WND GST 623 S Monument Circle, IN
Apr 8, 8:45 PM EDTTSTM WND DMG4 Ne Camby, INPOSSIBLE TORNADO. CORRECTS PREVIOUS TORNADO REPORT FROM 4 NE CAMBY. OBSERVED FROM MANN RD AND MILLS IN 46221. LOOKING MOSTLY WEST AND SLIGHTLY NORTH. IT THREW MY DAUGHTERS BICYCLE INTO OUR GARAGE DOOR.
Apr 8, 8:45 PM EDTTORNADO4 Ne Camby, INOBSERVED FROM MANN RD AND MILLS IN 46221. LOOKING MOSTLY WEST AND SLIGHTLY NORTH. TRANSFORMERS/POWER LINES EXPLODED. NOT SURE HOW FAR AWAY IT WAS, MAYBE ABOUT 10-20 MILES AWAY. IT THREW MY DAUGHTERS BICYCLE INTO OUR GARAGE DOOR. ROARING SOUND, GREEN SKY.
Apr 8, 8:46 PM EDTTSTM WND GST 71Indianapolis Int'L Airp, IN
Apr 8, 8:47 PM EDTTSTM WND DMGMooresville, INDAMAGE TO SEVERAL STRUCTURES IN DOWNTOWN MOORSEVILLE. DAMAGE SEVERE ENOUGH THAT BUILDINGS MAY NEED TO BE TORN DOWN. TIME ESTIMATED FROM RADAR.
Apr 8, 8:48 PM EDTHAIL 0.882 Se Spring Hill, IN
Apr 8, 8:49 PM EDTTSTM WND GST 552 Se Spring Hill, IN
Apr 8, 8:50 PM EDTTSTM WND DMG1 N Warren Park, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF, RADAR ESTIMATED TIME.
Apr 8, 8:50 PM EDTTSTM WND DMG3 S Centerton, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 8:52 PM EDTTSTM WND DMG1 Ssw Franklin, INROOF OFF OF BUILDING AT 90 EAST JEFFERSON. PARTIAL COLLAPSE OF HOMES AT 1001 N HOME AVE. DAMAGE TO STEEPLE AND CHURCH AT 100 E MADISON. TREES AND POWER LINES DOWN THROUGH THE COUNTY. BARN FIRE DUE TO LIGHTNING TRANSFORMERS BLOWN TIME ESTIMATED FROM RADAR.
Apr 8, 8:53 PM EDTTSTM WND DMG1 Nw Beech Grove, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW BEECH GROVE. REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 8:57 PM EDTTSTM WND DMG4 Wsw Greenwood, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 WSW GREENWOOD. PART OF ROOF BLOWN OFF NEAR CR850 N AND SOUTH PADDOCK RD.
Apr 8, 8:57 PM EDTTSTM WND DMG5 W Greenwood, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 W GREENWOOD. REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 9:05 PM EDTTSTM WND DMG1 S Franklin, INTWITTER PICTURE OF ROOF DAMAGE TO JEFFERSON ST PUB.
Apr 8, 9:11 PM EDTTSTM WND DMG1 Sw Southport, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 9:13 PM EDTTSTM WND DMG4 Se Indianapolis Int'L, INREPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Apr 8, 9:15 PM EDTTSTM WND DMG2 N Bargersville, INREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 8, 9:16 PM EDTTSTM WND GST 65Edinburgh, IN
Apr 8, 9:25 PM EDTTSTM WND DMG4 Wsw Greenwood, INPART OF ROOF BLOWN OFF NEAR CR850 N AND SOUTH PADDOCK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1980 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WUUS53 KIND 090027
SVRIND
INC005-011-059-063-081-097-107-109-133-145-090115-
/O.NEW.KIND.SV.W.0033.200409T0027Z-200409T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
827 PM EDT Wed Apr 8 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Western Shelby County in central Indiana...
  Southwestern Hancock County in central Indiana...
  Morgan County in central Indiana...
  Johnson County in central Indiana...
  Hendricks County in central Indiana...
  Northwestern Bartholomew County in central Indiana...
  Marion County in central Indiana...
  Southwestern Boone County in central Indiana...
  Southeastern Montgomery County in west central Indiana...
  Putnam County in west central Indiana...

* Until 915 PM EDT.

* At 827 PM EDT, a severe thunderstorm was located near Danville, or
  25 miles southeast of Crawfordsville, moving east at 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Indianapolis, Columbus, Shelbyville, Greenwood, Plainfield,
  Franklin, Brownsburg, Beech Grove, Martinsville, Speedway,
  Greencastle, Mooresville, Danville, Southport, Avon, New Whiteland,
  Cumberland, Edinburgh, Whiteland and Bargersville.

This includes the following highways...
 Interstate 65 between mile markers 72 and 125.
 Interstate 70 between mile markers 41 and 91.
 Interstate 74 between mile markers 44 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central and west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4002 8675 3971 8569 3924 8592 3929 8609
      3934 8609 3934 8623 3960 8701 3967 8701
TIME...MOT...LOC 0027Z 285DEG 68KT 3974 8663 

HAIL...1.00IN
WIND...70MPH
 
$$

SLL
1 follow-up statement
849 
WWUS53 KIND 090051
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
851 PM EDT Wed Apr 8 2020

INC011-107-133-090100-
/O.CAN.KIND.SV.W.0033.000000T0000Z-200409T0115Z/
Boone IN-Montgomery IN-Putnam IN-
851 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOONE...
SOUTHEASTERN MONTGOMERY AND PUTNAM COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for central, south
central and west central Indiana.

LAT...LON 3924 8592 3929 8609 3934 8609 3934 8623
      3951 8669 3955 8666 3957 8666 3959 8663
      3988 8639 3971 8569
TIME...MOT...LOC 0050Z 285DEG 62KT 3963 8614 

$$

INC005-059-063-081-097-109-145-090115-
/O.CON.KIND.SV.W.0033.000000T0000Z-200409T0115Z/
Shelby IN-Hancock IN-Morgan IN-Johnson IN-Hendricks IN-
Bartholomew IN-Marion IN-
851 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN SHELBY...SOUTHWESTERN HANCOCK...MORGAN...JOHNSON...
EASTERN HENDRICKS...NORTHWESTERN BARTHOLOMEW AND MARION COUNTIES...

At 850 PM EDT, a severe thunderstorm was located over Greenwood, or
10 miles south of Indianapolis, moving east at 70 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Indianapolis, Columbus, Shelbyville, Greenwood, Plainfield, Franklin,
Brownsburg, Beech Grove, Martinsville, Speedway, Mooresville,
Danville, Southport, Avon, New Whiteland, Cumberland, Edinburgh,
Whiteland, Bargersville and New Palestine.

This includes the following highways...
 Interstate 65 between mile markers 72 and 121.
 Interstate 70 between mile markers 49 and 86.
 Interstate 74 between mile markers 66 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central, south
central and west central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 8592 3929 8609 3934 8609 3934 8623
      3951 8669 3955 8666 3957 8666 3959 8663
      3988 8639 3971 8569
TIME...MOT...LOC 0050Z 285DEG 62KT 3963 8614 

HAIL...1.00IN
WIND...70MPH
 
$$

Beachler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:12 PM EDT, 15 minutes earlier.

Area forecast discussion, Apr 8, 8:12 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
Issued by National Weather Service Northern Indiana
812 PM EDT Wed Apr 8 2020

.UPDATE...
The SYNOPSIS and AVIATION Section have been updated below.

&&

.SYNOPSIS...
Issued at 810 PM EDT Wed Apr 8 2020

A complex of showers and thunderstorms will continue to
overspread central Indiana through the remainder of the evening,
tapering off from west to east late this evening into the early
overnight. These storms will likely be strong to severe as they
race across the area this evening with very strong wind gusts and
some hail. In the aftermath of the front, much cooler than normal
weather will be in place for much of the next week with chances
for rain tomorrow and again early next week. A few rumbles of
thunder will be possible at times as well.

&&

.NEAR TERM /This Evening and Tonight/...

Issued at 306 PM EDT Wed Apr 8 2020

Not much has changed since the mid-morning update with a
significant risk for severe weather late this evening and tonight,
especially across SW Indiana. A strong upper level low pressure
system is moving across southern Canada with an associated surface
cold front that is expected to pass through central Indiana
tonight. Ahead of the front, a complex of severe thunderstorms is
expected to move through the area between 8 PM and midnight.

Ample forcing will be in place this evening and with 0-6 km shear
in excess of 50 kts and low level helicity in the range of
100-300 m^s/s^s, large hail, damaging winds, and isolated QLCS
tornadoes are possible if not likely across portions of SW
Indiana. The only major inhibitor for severe weather is
instability with ongoing mixing of surface moisture which could
limit the CAPE. Surface mixing will also raise LCLs and help
lessen the tornado risk With that said, low level lapse rates will
be between 8 and 9 C/km which will allow for efficient mixing
down of thunderstorm winds by this evening. Moisture at points
along and north of I-74 will be marginal at best with lower
confidence in severe weather.

All in all, the potential is there for a brief period of
significant severe weather, especially across southwest Indiana
with lower chances the further northeast. As the system progresses
further into Indiana, the risk for hail lessens and the risk for
damaging winds increases.

As we move into the overnight hours, the story changes to the
potential for gusty winds as skies begin to clear. Winds are
likely to gust in excess of 25-30 mph at times with stronger winds
during the day tomorrow. Skies will gradually clear with lows
dropping into the low to mid 40s.

&&

.SHORT TERM /Thursday through Saturday/...

Issued at 306 PM EDT Wed Apr 8 2020

Much of the day tomorrow and through the short term will be dry
and cold with very strong cold air advection in place in the
aftermath of the low pressure system that will bring severe
weather tonight. Strong pressure gradients and mostly clear skies
during the morning hours will allow winds to gust upwards of 30 to
40 mph at times. A few rain showers are possible during the
afternoon hours with a bit of snow and graupel potentially mixing
in across the northern counties as steep low level lapse rates
will allow for effective evaporative cooling.

After tomorrow, the focus then turns to the potential for frosts
and freezes as many of the nights will be dropping into the low to
mid 30s going forward. Thursday night has the potential for a
freeze in spots with clear skies and effective radiational
cooling. Winds will likely remain too high for anything other than
very patchy frost. As we move into Friday night, conditions will
be more favorable and areas to widespread frost are likely.

Highs will range from the upper 40s to low 50s on Thursday and
Friday to the mid to upper 50s on Saturday. Lows will drop into
the low to mid 30s Thursday night and Friday night.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 306 PM EDT Wed Apr 8 2020

A cooler than normal pattern continues into the long term period
with northwesterly flow finally breaking by the weekend. Models
and ensembles are showing a stronger and more consistent signal
for rain Sunday night into Monday as an upper level low pressure
system tracks across the Ohio Valley. The heaviest axis of rain
looks to still stay south of the forecast area, but may change as
time moves forward. This system exits the area Monday night with
another shot of cold air and possibly a few snowflakes Monday
night and Tuesday night. Confidence remains very low in this
occurring with medium to high confidence in the need for frost
advisories/freeze warnings at times next week.

Temperatures will be below to much below average for much of the
period.

&&

.AVIATION /Discussion for 09/00Z TAF Issuance/...

Issued at 810 PM EDT Wed Apr 8 2020

Showers and thunderstorms upstream have merged into a convective
complex across east central Illinois and west central Indiana.
The organization of this convective complex and initially dry low
levels will promote some very strong wind gusts, possibly greater
than 50 knots for a brief time. Have included 40 knot gusts at
terminals in what appears to be a 2 hour window for strongest
thunderstorm activity, but brief localized stronger gusts in
excess of 50 knots will be possible with the thunderstorms. Fast
movement of this line should diminish convective threat in the
01Z-04Z time period from northwest to southeast. Strong post-
frontal northwest winds are also expected late evening/overnight
with some gusts in excess of 30 knots possible for a time. Deep
mixing will promote strong winds through the day Thursday. Another
short wave may produce some diurnally enhanced isolated-
scattered showers Thursday afternoon, but will defer mention at
this time with some uncertainties remaining regarding
timing/coverage.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Marsili/White
NEAR TERM...White
SHORT TERM...White
LONG TERM....White
AVIATION...Marsili
Hazardous weather outlook, Apr 8, 1:18 PM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
118 PM EDT Wed Apr 8 2020

INZ021-028>031-035>049-051>057-060>065-067>072-091730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
118 PM EDT Wed Apr 8 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are expected tonight. Some storms may be
severe.

Hazards: Damaging winds, large hail, isolated tornadoes, lightning,
heavy rain.

Timing: Highest severe threat will be from 800 PM to 1200 AM EDT.

Discussion: A cold front will move through the area tonight bringing
showers and thunderstorms. Severe storms are possible, with areas
southwest of a Terre Haute to Seymour line seeing the highest chances
for severe weather. Remain weather aware today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Breezy conditions are expected Thursday with gusts over 35
mph possible. Thunderstorms are possible over all or parts of the
area Sunday afternoon through Monday.

Discussion: Much colder air will flow into the area on Thursday.
Gusty winds will accompany the colder air. Frost and freeze concerns
will be around Thursday and Friday nights, as well as early next
week. A low pressure system could bring a few thunderstorms Sunday
and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

.STORM MOTION STATEMENT...

The expected storm motion tonight is from the northwest at around 50
MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 8, 7:33 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             WILLIAMSPORT TO ATTICA  40.29N 87.29W
04/08/2020  E1.00 INCH       WARREN             IN   PUBLIC

            TWITTER REPORTS OF HAIL ACCUMULATION ON
            GRASSY SURFACES FROM 7:05-7:15 PM EDT.

&&

MK
Local storm report, Apr 8, 7:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND GST 2 SW PURDUE UNIVERSITY  40.41N 86.94W
04/08/2020  E60 MPH          TIPPECANOE         IN   ASOS

&&

MK
Local storm report, Apr 8, 8:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
802 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             2 SW LEBANON            40.03N 86.50W
04/08/2020  E0.25 INCH       BOONE              IN   PUBLIC

            TWITTER REPORT.

&&

MK
Local storm report, Apr 8, 8:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             THORNTOWN               40.13N 86.61W
04/08/2020  E1.00 INCH       BOONE              IN   PUBLIC

&&

MK
Local storm report, Apr 8, 8:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
821 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             WEST TERRE HAUTE        39.47N 87.45W
04/08/2020  E0.70 INCH       VIGO               IN   PUBLIC

&&

MK
Local storm report, Apr 8, 8:23 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     ROCKVILLE               39.77N 87.23W
04/08/2020  M50 MPH          PARKE              IN   TRAINED SPOTTER

&&

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:18 PM EDTSevere Thunderstorm WarningINDClay, Greene, Morgan, Owen, Parke, Putnam and 1 more42 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Sullivan and 1 more36 min
Apr 8, 8:46 PM EDTTornado WarningINDJohnson, Marion, Morgan, Shelby29 min
Apr 8, 8:47 PM EDTTornado WarningINDBrown, Johnson, Morgan28 min
Apr 8, 8:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Rush and 1 more51 min
Apr 8, 8:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Knox and 5 more46 min
Apr 8, 9:06 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more54 min
Apr 8, 9:07 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph43 min
Apr 8, 9:36 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence39 min
Apr 9, 9:12 AM EDTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more11 hr
Apr 9, 1:26 PM EDTFreeze WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more20 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.